# SDR ERAA20120129

- Difficulty date: December 8, 2012
- Submitted: December 8, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 52,013 hours, 72,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FOUND CORRODED AT STATION X312 BETWEEN STRINGER 29P AND 30P AND 31P AND 32P.  REPAIRED TO BOMBARDIER SRM 53-00-16.
